Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering with premature ejaculation. Can it be due to thyroid problem?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 632 Questions
My husband has a thyroid gland the middle one! He is feeling down because of his sperm comes out very quickly during sex for years! He is not happy and he wants a bit long! How can I help him? Is he suffering with premature ejucation? We are happily married for 10 years with 4 daughters. We both are deaf. Email me at YYYY@YYYY or text me at 0000. Thanks
Posted Wed, 27 Feb 2013 in Mental Health
Answered by Dr. Sundar Gnanavel 15 hours later
Thanks for your query. I understand your concern with the quality of sexual life. Premature ejaculation is a common enough is defined as ejaculation prior to full vaginal penetration or even complete erection. The classic treatment for the same is master and XXXXXXX technique. It is based on behavioural exercises thought simultaneously to both of you. You can learn the same from a trained psychiatrist. Additional ly drugs like fluoxetine in the dosage of 20 mg per day might be helpful for premature ejaculation. Wish you happy sexual life. Do clarify anything else that you might wish to clarify.
Dr Sundar
Specialist psychosexual disorders
Above answer was peer-reviewed by
Follow-up: Suffering with premature ejaculation. Can it be due to thyroid problem? 2 hours later
Do I have to ask my GP to get prescription for that tablet? Or I get it fro chemist?

Does he take fluoxeline every day or for a while?

Thanks for your help
Answered by Dr. Sundar Gnanavel 1 hour later
He would have to take it for a while on daily basis. You would require a physician prescription for the same as it is no t a over the counter drug. Hope you are clear now.
Dr Sundar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor